# SDR ABXR2020081000050

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141T12233AMJ
- Condition: Corroded
- Location: Bs 390
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT BS 390, STRINGERS 29L-28L. REMOVED AND REPLACED WEB AT STA390 STR 29L-28L IAW BOENING DWG 14IT1223, AND SRM 51-40-02. REF CWO 123512-0020 AND AMES REA 47417 FAB 06.
